# SDR DXTA2011062004627

- Difficulty date: June 17, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N927QS
- Make and model: Cessna 750
- Aircraft serial: 7500290
- Aircraft time: 2,468 hours, 1,466 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seal
- Condition: Leaking
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

GEAR HANDLE WOULD NOT COME OUT OF THE DOWN POSITION AFTER TAKE OFF.  COMPLIED WITH SL 750-37-39, NOSE LANDING GEAR STRUT SEAL REPLACED DUE TO LEAKAGE.  SERVICED AS REQUIRED, LEAK AND OPS CHECKED NORMAL.
